BibTeX record journals/jcam/WangLWH11

download as .bib file

@article{DBLP:journals/jcam/WangLWH11,
  author    = {Chengjun Wang and
               Ronghua Luo and
               Kun Wu and
               Boshun Han},
  title     = {A new filled function method for an unconstrained nonlinear equation},
  journal   = {J. Computational Applied Mathematics},
  volume    = {235},
  number    = {6},
  pages     = {1689--1699},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.cam.2010.09.010},
  doi       = {10.1016/j.cam.2010.09.010},
  timestamp = {Fri, 26 May 2017 22:52:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/WangLWH11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics